# SDR DALA2016051804032

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 53,654 hours, 23,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN COVER DAMAGED.  R & R 2L DOOR EXIT SIGN COVER HOUSING SIGN OPS NORMAL.  OK FOR SERVICE.
